Please use this identifier to cite or link to this item:
https://r.donnu.edu.ua/handle/123456789/2376
Title: | Orthogonality and retract orthogonality of operations |
Authors: | Fryz, Iryna |
Keywords: | orthogonality of operations retract orthogonality of operations block-wise recursive algorithm linear operation central quasigroup |
Issue Date: | 2018 |
Publisher: | A REPUBLICII MOLDOVA. BULETINUL ACADEMIEI DE S¸TIINT¸ E |
Series/Report no.: | MATEMATICA;Number 1(86), 2018, Pages 24–33 |
Abstract: | In this article, we study the connections between orthogonality and retract orthogonality of operations. We prove that if a tuple of operations is retractly orthogonal, then it is orthogonal. However, the orthogonality of operations doesn’t provide their retract orthogonality. Consequently, every k-tuple of orthogonal k-ary operations is prolongable to a k-tuple of orthogonal n-ary operations. Also, we give some specifications for central quasigroups. In particular for central quasigroups over finite field of prime order, retract orthogonality is the necessary and sufficient condition for orthogonality. The problem of coincidence of orthogonality and retract orthogonality remains open. |
Description: | Article in the journal in BULETINUL ACADEMIEI DE S¸TIINT¸ E A REPUBLICII MOLDOVA. MATEMATICA |
URI: | https://r.donnu.edu.ua/handle/123456789/2376 |
ISSN: | ISSN 1024–7696 |
Appears in Collections: | Бібліографічні матеріали |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Fryz_BASM.pdf | Article in the journal in BULETINUL ACADEMIEI DE S¸TIINT¸ E A REPUBLICII MOLDOVA. MATEMATICA | 137,83 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.